Ok this might sound wierd, but I had jock itch really bad 9 months ago while i was on antibiotics, then stopped them.
it was bad but went away after a month, then 2 months after i had some folliclitis around the pubic area, and a staph infection on my top lip that antibiotics cleared up.
Thing is, since then i've dated two girls and both had perfectly soft lips and clear skin.
After making out and oral sex, after some time both of them developed reaaally dry flaky lips and skin generally dryer.
This has happened twice to the last 2 girls ive dated.
Is there any way that somehow there lips and skin are being affected by me in this horrible way?
Only if you have a fungal infection of the skin, can it be transmissible. Dry skin and chapped lips are not contagious. It can be due to vit B deficiency. Take some vitamin B complex for some days and see if your symptoms improve.
Secondly,it can be due to atopic dermatitis or eczema("Atopic" refers to a group of diseases where there is often an inherited tendency to develop other allergic conditions, such as asthma and hay fever). Cheilitis (Inflammation of the skin on and around the lips)is often seen in atopic dermatitis. Diagnosed by blood test like RAST. Treatment is by topical steroids or oral therapy of corticosteroids in severe cases. Topical creams like tacrolimus ointment (Protopic) and pimecrolimus cream (Elidel) are also useful.
I hope it helps. Take care and please do keep me posted in case you have any additional doubts. Kind regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.